# SDR BAQA093663

- Difficulty date: February 22, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,705 hours
- Engine: Lyc LTS101*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Part serial: 17243
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOP, WILL NOT COME ON LINE.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/08/2004
